# SDR SWAA2020012040517

- Difficulty date: December 30, 2019
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 48,714 hours, 28,885 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651620M
- Part serial: BN001900
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 LOWER BEAM CRACKED.  INSTALLED NEW DOOR PER AMM.
